MathSciNet Relay Station
MathSciNet bibliographic data
MR2435856 (2010a:60284) 60J67
Zhan, Dapeng Reversibility of chordal SLE. Ann. Probab. 36 (2008), no. 4, 1472–1494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement